# SDR IPXA1564773

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD, NR2 PYLON AFT FAIRING STRUCTURE LOWER AFT CLOSE-OUT SKIN CRACKED ABOVE DRAIN LINE.  R & R LOWER AFT CLOSE-OUT SKIN IAW SRM 51-40-02-0G.
